Differential Subordination Results for Holomorphic Functions Related to Generalized Differential Operator

Download PDF

Authors: A. K. WANAS

DOI: 10.46793/KgJMat2201.115W


In the present investigation, we use the principle of subordination to introduce a new family for holomorphic functions defined by generalized differential operator. Also we establish some interesting geometric properties for functions belonging to this family.


Holomorphic functions, Differential subordination, Convex univalent, Hadamard product, Generalized differential operator.


[1]   F. M. Al-Oboudi, On univalent functions defined by a generalized Sãlãgean operator, Int. J. Math. Math. Sci. 27 (2004), 1429–1436.

[2]   A. Amourah and M. Darus, Some properties of a new class of univalent functions involving a new generalized differential operator with negative coefficients, Indian Journal of Science and Technology 9(36) (2016), 1–7.

[3]   W. G. Atshan and A. K. Wanas, Differential subordinations of multivalent analytic functions associated with Ruscheweyh derivative, Analele Universitǎtii din Oradea - Fascicola Matematicǎ XX(1) (2013), 27–33.

[4]   N. E. Cho and T. H. Kim, Multiplier transformations and strongly close-to-convex functions, Bull. Korean Math. Soc. 40(3) (2003), 399–410.

[5]   M. Darus and R. W. Ibrahim, On subclasses for generalized operators of complex order, Far East Journal of Mathematical Sciences 33(3) (2009), 299–308.

[6]   P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer Verlag, New York, Berlin, Heidelberg, Tokyo, 1983.

[7]   J. L. Liu, On a class of multivalent analytic functions associated with an integral operator, Bulletin of the Institute of Mathematics 5(1) (2010), 95–110.

[8]   S. S. Miller and P. T. Mocanu, Differential subordinations and univalent functions, Michigan Math. J. 28 (1981), 157–171.

[9]   J. K. Prajapat and R. K. Raina, Some applications of differential subordination for a general class of multivalently analytic functions involving a convolution structure, Math. J. Okayama Univ. 52 (2010), 147–158.

[10]   S. Ruscheweyh, Convolutions in Geometric Function Theory, Les Presses de I’Université de Montréal, Montréal, 1982.

[11]   G. St. Sălăgean, Subclasses of univalent functions, Lecture Notes in Mathematics 1013, Springer Verlag, Berlin, 1983, 362–372.

[12]   A. K. Wanas, Differential subordination results defined by new class for higher-order derivatives of multivalent analytic functions, International Journal of Advanced Research in Science, Engineering and Technology 4(8) (2017), 4363–4368.

[13]   A. K. Wanas and A. H. Majeed, Differential subordinations for higher-order derivatives of multivalent analytic functions associated with Dziok-Srivastava operator, Analele Universitǎtii din Oradea - Fascicola Matematicǎ XXV(1) (2018), 33–42.